# SDR 04FDEA02674

- Difficulty date: September 10, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 12,984 hours, 6,911 cycles
- Engine: Ge CF680C2A5
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Obstructed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, R, J
- Precautionary procedure: C

## Discrepancy

RTO DUE TO LOW POWER NR 2, ENG NR 2 THROTTLE WOULD NOT ADVANCE PAST REF. POINT 30 AND N1 ADVANCED TO 93 PERCENT VS 108 PERCENT REQUIRED.  RTO OCCURRED AT 90 KTS.  ENT BY: 273927 RPT BY: 096714  SHGN 11SEP04  02:40  GDL U  IN WORK,  ENT BY: 273927 RPT BY: 273927  FACT  11SEP04  03:37  GDL U  FOUND DSUZ SCREW BLOCKING NR 2 THROTTLE MECHANISM.  INSPECTED SAME AND NO DAMAGE FOUND ON IT.  TESTED FADEC NO FAULTS IN MEMORY. REF. TSM 76-00-30 AND AMM  73-38-00-5-F.  OK FOR SERVICE.   ENT BY: 273927 RPT BY: 273927
